# SDR 96ZZZX4905

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957U
- Make and model: Doug DC-9-82
- Aircraft serial: 49702
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoking
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - FLT 224 - DURING CRUISE, GALLEY OVEN EMITTED SMOKE.  SHUT OFF OVEN.  FOUND SPILLED FOOD IN OVEN.  CLEANED OVEN AND OVEN OPERATION CHECKED NORMAL.  CHECK C-1D - 5-16-96 - JFK.
